| Model Number |
04.01.0123 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 december 2025 reverse shoulder system 04.01.0123 humeral reverse hc liner d 39/+3mm (k170452) lot 2409260: (b)(4) items manufactured and released on 31-may-2024.Expiration date: 2029-05-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0279 sensitin lat.Glenosphere 39xd 24.5 (k203755) lot 2302405: (b)(4) items manufactured and released on 24-may-2023.Expiration date: 2028-05-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with three similar reported events during the period of review.Root cause:although a precise root cause cannot be established, these events are generally related to insufficient re-establishment of soft tissue tension after surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any manufacturing-related issue.
Event or Problem Description
The patient had primary right shoulder surgery on (b)(6) 2023.On (b)(6)2025, the patient came in reporting pain and when reviewing the patient’ simplants to prepare for the revision, the repobserved that a 27 glenosphere was implanted with a 24.5mm baseplate during the primary (which is a non-compatible combination as reported in the surgical technique).It is unknown how or why this occurred.Glenosphere, liner and metaphysis revised successfully.Presently, on (b)(6) 2025, the patient came due to dislocation and the cause is unknown.The surgeon revised the liner to a constrained liner.The surgery was completed successfully.